# SDR AALA201711229006

- Difficulty date: November 14, 2017
- Submitted: November 23, 2017
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 61,988 hours, 23,172 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON THE RIGHT HORIZONTAL STABILIZER ELEVATOR HINGE ARM NR 2 BEARING AT RIB 6. REPLACED ELEVATOR HINGE ARM IAW AMM 55-16-42.
